I definitely noticed a little bit of cotton mouth with Cytomel. I am the diet pill queen so I am used to the dry mouth feeling on any weight loss medication that I am always on. I don't mind it since it makes me drink more water.
Yeah, absolutely, keep us informed! Have you read the book "The Thyroid Diet" (2004) by Mary J. Shomon? I'm not into the diet pill thing, but this book helped me. Now that I am a new user of Cytomel (along with the usual synthroid) I'm wondering if I'll have more of a struggle with my weight? Oh my gosh...please NOOOOO! ha ha ha
Anyways, we always keep smiling--even when we're not. That's because our thyroid surgery scars are shaped like a smile. Don't forget that, o.k.?
LOL!!! No quick cure with the thyroid problems. I've tried everything, trust me. I'm on a birth control crusade now since I notice that I lose weight only when I have my monthly thing going on and the 7 days of the birth control pill at that point have no hormone in it. I am seriously looking into the correlation of the birth control pills and the thyroid medicine, I'll keep you posted.
No, haven't had a chance to read that yet. Between work, school, family and medicine adjustments I'm surprised I'm not in a straight jacket yet. But I did everything already: low carb, low calorie, fruit diet, Phentermine, Meridia, you name it, I did it, with not much avail. However, whatever diet I'm on, I only lose on the week that my birth control hormones are inactive. I have to see my endo this week and he'll have to do some research for me. Hopefully we can come up with a solution. Cytomel gives you more energy, so the more energy you have the hungrier you are. As long as you can control your cravings with Cytomel you shouldn't see much of a difference. Please remember that hypers also gain weight. It's usually a myth that hypers only lose weight. So you have to keep an eye out on that and keep checking your TSH levels. My problem may be that my TSH is 0.003. That is great for the cancer suppression but not that great for weight loss. Feel good and keep me posted on how you're doing with Cytomel. You should be feeling more energetic since Cytomel takes effect very quickly.
Oh gosh, have you ever been through a tough time? I really feel for you and wish your journey is not so challenging. With all you do, I find your strength and determination an example to us all. If we can find just a little strength in others to hold us up, then the difficult path we face becomes a little less burdensome. Thankyou.
I hope it's the cytomel that is making me feel a bit better? Will it even on a small dosage of 12.5 mcg per day?
I have started exercizing again, but still get tired in the evening. Is it the exercize or the cytomel? I've only been on it less than a week, have felt some of my depression lifting but still have problems with being overly emotional, irritable, and jumpy? At times, I feel emotionally unstable and crazy? Argg...this is sooooo frustrating!
I just want to feel normal again. It's been too long. Will the cytomel help even more?
I was on 125mg synthroid after my TT and was feeling the effects of going hyper, heart palp, fatigue, disorientaion, moodiness (big time) & such, even a bit of weight loss. In preparation for RAI, they put me on 25mcg cytomel (1/2 in the am,1/2 in the pm) and I went off the synthroid.Within a week I was feeling more energized, the only thing is my appetite came back and I started packing on a few. At my next blood test they called to tell me I had now gone hypo, and to up my meds (cytomel) to 1 in the am and 1/2 in the pm = 27.5, and within a couple of weeks, the pounds started coming off again, but the difference was that I was still energized and not moody at all. So I my experience with cytomel was good, I am supposed to go back on a lower dose (112 mcg) synthroid post RAI, but hope that it'll at least maintain how I felt while I was on the cytomel.
Even small amounts of Cytomel will help. Cytomel in dosing terms is actually almost twice as strong as Synthroid. This is where you have to watch your doctor and make sure that you get enough of a dose or not too much of a dose. The Cytomel enters your bloodstream much quicker and that's probably why life is a little better for you right now. The combo to start working correctly will take a little while so just hang in there. You're on the right track and that's what counts. I did add some vitamin B12 liquid for my dosing needs in the afternoons, that seems to be giving me more energy in the evenings. Good luck and feel well.
Yes, I was happy with the cytomel, just a question, if I felt so much better on cytomel, would a dr just let me go back on that instead of the synthroid, is there a difference to taking a lower dose of synthroid topped up with cytomel vs. just cytomel vs.just synthroid? Just curious about the reasoning.
Glad to hear that there is another person in the midst that has had good experience with Cytomel. I love the stuff! If the 112 mcg of Synthroid doesn't do it for you, you can always ask to drop down the Synthroid and take a small amount of Cytomel to even you out. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.